# SDR ALGA084133

- Difficulty date: February 17, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: PTYAY
- Make and model: Skrsky S76A
- Aircraft serial: 760277
- Aircraft time: 17,633 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: SB8207102
- Condition: Defective
- Location: T/R Gearbox
- Component: Gearbox
- Component part number: 763580510004
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND TAIL ROTOR GEARBOX SEAL DEFECTIVE AND WAS LEAKING. REPLACED SEAL WITH A NEW PART.
